# SDR VJ9800292

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1A353341
- Condition: Corroded
- Location: Bs 600-610 & 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL INTERCOASTAL CORRODED BEYOND LIMIT AT FS 600-610, L16, AN FS 710, L16.  REMOVED CORROSION IAW DC9 SRM 51-30-3.  LOSS LIMITS IAW DC9 SRM 53-01, FIG 1.  CUT, TRIMMED AND FABRICATED INTERCOASTAL FROM 7075-0, 040, IAW DC9 SRM 53-11-3, FIG 1.  HEAT TREATED IAW DC9 SRM 51-10-2A.  LOCATED, DRILLED AND DEBURRED INTERCOASTAL IAW DC9 SRM 51-10-4.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED IAW DC9 SRM 51-30-2 AND 51-30-5.
